# SDR 2011FA0000080

- Difficulty date: January 25, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N9267Q
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636032
- Engine: Lyc TIO540AE2A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 400509
- Condition: Mismanufactured
- Location: Oil Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW INSTALLATION OF EDM-930 DIGITAL ENGINE MONITOR AS PRIMARY REPLACEMENT OF ALL FACTORY INSTALLED ENGINE INSTRUMENTATION IAW STC SA01435SE.  FOUND NEW PN 400509 OIL TEMP PROBE SUPPLIED WITH KIT WILL NOT FIT ORIGINAL FACTORY OIL TEMP PROBE LOCATION ON ENGINE REAR ACCESSORY CASE.  ORIGINAL FACTORY OIL TEMP PROB, PN 102-00002 AND IS EQUIPPED WITH 7/16-20 STRAIGHT THREADS.  THE PN 400509, OIL TEMP PROBE IS EQUIPPED WITH 5/8-18 STRAIGHT THREADS.  AN ALTERNATE OIL TEMP PROBE PN 400505 IS EQUIPPED WITH 3/8-24 PIPE THREADS AND ALSO FAILS TO FIT THIS INSTALLATION IN THE FACTORY OIL TEMP LOCATION.  SUGEST MANUFACTURE OIL TEMP PROBES OF APPROPRIATE SIZE AND THREAD PITCH FOR INSTALLATION IN ACFT UNDER THEIR CURRENT AML OR GET APPROVAL FROM THE MFG TO SAMPLE OIL TEMP AS A PRIMARY INDICATION FROM AN ALTERNATE LOCATION ON THE ENGINE WHICH THEIR CURRENT PROBE WILL FIT.
